# SDR DALA2021071203882

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197 S37-38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUN CORROSION LEVEL 2 ON SHEAR TIE STA 1197+22 BETWEEN S37R AND S38R. REPLACED SHEAR TIE PER SRM. (LP 1869490)
